BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2002 >
Volume 28 Number 2 >

Please use this identifier to cite or link to this item:

Title: Partial Quasi-Bilateral Generating Function Involving some Special Functions
Authors: Sarkar, Asit
Keywords: Generating Relation
Quasi-Bilateral Generating Function
Issue Date: 2002
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 28, No 2, (2002), 109p-116p
Abstract: A group-theoretic method of obtaining more general class of generating functions from a given class of partial quasi-bilateral generating functions involving Hermite, Laguerre and Gegenbaur polynomials are discussed.
ISSN: 1310-6600
Appears in Collections:Volume 28 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol28-num2-2002-p109-p116.pdf429.36 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License